Alert archive / Washington / Flash Flood Warnings in 2014

Flash Flood Warning 10, NWS Spokane, WA

August 12, 2014Chelan County, Washington

NWS Spokane, WA issued this flash flood warning at Aug 12, 2014, 10:59 PM PDT for Chelan County, Washington. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2014, 10:59 PM PDT (05:59 UTC)
Expired
Aug 13, 2014, 2:00 AM PDT
In force
3 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
None

County Chelan County, WA

The radar

The Seattle radar (KATX), 175 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 00:00Z, 6.0 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 00:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 00:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WGUS56 KOTX 130559
FFWOTX
WAC007-130900-
/O.NEW.KOTX.FF.W.0010.140813T0559Z-140813T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
1059 PM PDT TUE AUG 12 2014

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CHELAN COUNTY IN NORTH CENTRAL WASHINGTON...

* UNTIL 200 AM PDT
    
* AT 1055 PM PDT...DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS 
  HAVE MOVED OVER THE PEAVINE BURN SCAR PRODUCING RAINFALL AMOUNTS 
  OF 0.50 TO 0.80" IN SHORT PERIODS OF TIME.  FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL OVER THE BURN SCAR 
  WILL RESULT IN DEBRIS FLOW MOVING THROUGH THE MISSION CREEK 
  DRAINAGE. THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION 
  AND OTHER LOOSE MATERIALS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BLEWETT PASS AND STUMP CAMPGROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

THE AFFECTED AREAS ARE THE PEAVINE CANYON FIRE BURN SCARS IN THE
MISSION CREEK DRAINAGE ABOVE CASHMERE. HIGH INTENSITY RAINFALL ON THE
BURNED AREAS MAY CAUSE DANGEROUS FLASH FLOODING AND DEBRIS FLOWS THAT
MAY BE CARRYING DOWNED TREES. RESIDENTS AND MOTORISTS AND HIKERS IN
AND BELOW THE PEAVINE CANYON FIRE BURN SCARS...INCLUDING THOSE THAT
LIVE ALONG MISSION CREEK FROM THE BURN SCAR TO THE WENATCHEE RIVER...
SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4742 12054 4736 12037 4729 12043 4731 12051
      4733 12053 4731 12053 4732 12058 4734 12058
      4734 12061

$$

SB
2 follow-up statements
401 
WGUS76 KOTX 130815
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
115 AM PDT WED AUG 13 2014

WAC007-130900-
/O.CON.KOTX.FF.W.0010.000000T0000Z-140813T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN WA-
115 AM PDT WED AUG 13 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM PDT FOR
SOUTH CENTRAL CHELAN COUNTY...

AT 105 AM PDT...SPOTTERS IN THE AREAS REPORTED OVER TWO HOURS OF 
MODERATE TO HEAVY RAIN.  GAUGES IN THE AREA INDICATED BETWEEN 0.80 
AND 1.00" OF RAIN HAS FALLEN OVER THE WARNED AREA. AT 1AM...RAIN HAS 
BEGAN TO LET UP WITH ONLY LIGHT ADDITIONAL SHOWERS EXPECTED THROUGH 
MORNING. 
 
FLASH FLOODING OR DEBRIS FLOWS WILL WILL BE POSSIBLE AND COULD OCCUR 
WELL AFTER THE PRECIPITATION HAS ENDED.
 
EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW 
MOVING THROUGH THE MISSION CREEK DRAINAGE. THE DEBRIS FLOW CAN 
CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLEWETT PASS AND STUMP CAMPGROUND. 

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...PEAVINE CANYON...
NUMBER 2 CANYON...MISSION CREEK...STISS CANYON...PESHASTIN CREEK...
EAST FORK MISSION CREEK...SAND CREEK...MINERS RUN CREEK...PITCHER
CANYON AND SQUILCHUCK CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.

&&

LAT...LON 4742 12054 4736 12037 4729 12043 4731 12051
      4733 12053 4731 12053 4732 12058 4734 12058
      4734 12061

$$

SB
467 
WGUS76 KOTX 130857
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
157 AM PDT WED AUG 13 2014

WAC007-130907-
/O.EXP.KOTX.FF.W.0010.000000T0000Z-140813T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN WA-
157 AM PDT WED AUG 13 2014

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL CHELAN COUNTY WILL
EXPIRE AT 200 AM PDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. 

LAT...LON 4742 12054 4736 12037 4729 12043 4731 12051
      4733 12053 4731 12053 4732 12058 4734 12058
      4734 12061

$$

SB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 10:59 PM PDT, 0 minutes earlier.

Area forecast discussion, Aug 12, 10:59 PM PDT, 0 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1059 PM PDT TUE AUG 12 2014

.SYNOPSIS...
Stronger thunderstorms will develop this afternoon and evening
with gusty winds, hail, abundant lightning, and flash flooding
all possible. Wednesday, Thursday and Friday have the potential
for more showers and thunderstorms. Seasonal temperatures and
drier conditions is a good bet for next weekend.

&&

.DISCUSSION...
Rest of tonight: As of now, by far the main threat will be the
potential for burn scar flooding in the Cascades.

With the upper low dry slot surging NE into SE Wa, the nearly
stationary upper low no sits over the Cascades, with an impressive
comma head and band of embedded heavier pcpn rates likely to
remain in and near the Cascades overnight. We've ended the
thunder threat for SE Wa the rest of the night.

For tomorrow... We expect another strong thunderstorm threat to
occur across SE Wa and the Cntrl Idaho Panhandle based on the
CAPE/deep lyr shear pre-storm environment fcst by most models.bz

&&

.AVIATION...
06Z TAFS: With the almost stratiform character of the pcpn shield
near and in the Cascades, ceilings are expected to remain VFR. But
given the rain-rates obs are showing, we'll have to watch this
carefully. Clearing skies for the SE half of Ern Wa and the Idaho
Panhandle are expected the rest of the night. No fog in the fcst
for sheltered valley of North Idaho, in the fcst under these
clearing skies but, again, this will need to be watches. bz

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        61  85  62  80  61  81 /  10  40  60  60  50  30
Coeur d'Alene  61  84  60  78  58  81 /  10  40  60  70  60  50
Pullman        58  84  55  77  55  82 /  10  40  60  60  50  20
Lewiston       67  90  66  84  64  88 /  10  40  60  60  50  30
Colville       64  87  58  85  56  84 /  40  50  50  70  60  60
Sandpoint      57  81  53  78  53  77 /  30  50  60  80  80  60
Kellogg        60  82  59  74  57  75 /  10  60  60  70  80  50
Moses Lake     66  88  62  84  61  83 /  20  30  40  60  40  30
Wenatchee      69  86  70  83  68  82 /  50  30  40  60  40  50
Omak           69  87  67  87  64  84 /  80  50  50  60  40  60

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Red Flag Warning until 2 AM PDT Thursday for Northern and
     Central Idaho Panhandle (Zone 101).

WA...Red Flag Warning until 2 AM PDT Thursday for East Washington
     Northeast (Zone 686)-East Washington Northern Columbia
     Basin (Zone 673)-East Washington Okanogan Highlands (Zone
     687)-East Washington Palouse and Spokane Area (Zone 674).

     Red Flag Warning until 11 PM PDT this evening for East
     Washington Central Cascade Mountains (Zone 682)-East
     Washington Central Cascade Valleys (Zone 677)-East
     Washington North Cascades (Zone 685)-East Washington
     Okanogan/Methow Valleys (Zone 684)-East Washington South
     Central Cascade Mountains (Zone 680)-East Washington South
     Central Cascade Valleys (Zone 676).

     Flash Flood Watch through Thursday evening for East Slopes
     Northern Cascades-Okanogan Valley-Wenatchee Area.

&&
Hazardous weather outlook, Aug 12, 6:03 AM PDT, 16 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
603 AM PDT TUE AUG 12 2014

IDZ001>004-026-027-WAZ031>038-041>044-131315-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
603 AM PDT TUE AUG 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG WINDS IS EXPECTED TO TRACK INTO SOUTHERN
WASHINGTON AROUND 4 PM...AND CONTINUE NORTH TO THE CANADIAN BORDER
IN THE EVENING. PRECISE WIND SPEEDS ARE UNCERTAIN BUT LOCALIZED
DAMAGING WINDS IS POSSIBLE.

WHILE NOT AS LIKELY...HAIL IS POSSIBLE WITH SOME STORMS ESPECIALLY
OVER THE BLUE MOUNTAINS...LEWISTON AREA...AND CAMAS PRAIRIE. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZE
HAIL.

STORMS WILL BECOME INCREASINGLY WET INTO TONIGHT. HOWEVER GIVEN
DRY FUELS NEW FIRE STARTS ARE EXPECTED. DEBRIS FLOWS ARE POSSIBLE
IN BURN SCAR AREAS IN THE CASCADES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED WEDNESDAY
AND THURSDAY. THESE STORMS MAY PRODUCE GUSTY WINDS...AND
HAIL.  NEW FIRE STARTS WILL REMAIN POSSIBLE ALTHOUGH STORMS ARE
EXPECTED TO BE WET. BURN SCAR AREAS WILL BE SUSCEPTIBLE TO DEBRIS
FLOWS AND FLASH FLOODING WITH STORMS THAT PRODUCE HEAVY RAIN.

In the hours before

Local storm report, Aug 12, 8:49 PM PDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
849 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     MOSCOW                  46.73N 116.99W
08/12/2014                   LATAH              ID   PUBLIC

            LARGE TREE DOWN ON POWERLINES NEAR HAYES AND
            3RD STREET. REPORT FROM BIG COUNTRY NEWS
            CONNECTION.

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 12, 8:52 PM PDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
852 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     MOSCOW                  46.73N 116.99W
08/12/2014                   LATAH              ID   PUBLIC

            LARGE TREE DOWN ON POWERLINES NEAR HAYES AND
            3RD STREET. REPORT FROM BIG COUNTRY NEWS
            CONNECTION.

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 12, 8:54 PM PDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
854 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     RITZVILLE               47.13N 118.38W
08/12/2014  E60 MPH          ADAMS              WA   PUBLIC

            LARGE TREE DOWN AT GOLF COURSE

0639 PM     TSTM WND GST     MOSCOW                  46.73N 117.00W
08/12/2014  E60 MPH          LATAH              ID   PUBLIC

            6 INCH LIMB BLOWN DOWN IN TOWN. POWER OUT TO
            >5000 PEOPLE.

0605 PM     TSTM WND GST     HARRINGTON              47.48N 118.25W
08/12/2014  E60 MPH          LINCOLN            WA   PUBLIC

            TREES DOWN

0645 PM     TSTM WND GST     4 ENE LINCOLN           47.85N 118.34W
08/12/2014  M59 MPH          LINCOLN            WA   PUBLIC

            WIND GUST TO 59 MPH RECORDED AT SEVEN BAYS
            MARINA.

0730 PM     TSTM WND DMG     1 W HUETTER             47.70N 116.87W
08/12/2014                   KOOTENAI           ID   PUBLIC

            LIMBS DOWN ON A HOME AT STEAMBOAT BEND ROAD

0730 PM     TSTM WND DMG     2 ENE CHATTAROY         47.90N 117.31W
08/12/2014                   SPOKANE            WA   PUBLIC

            29100 N. ELK CHATTAROY RD. REPORTED POWER
            LINE DOWN. REPORTED BY SPOKANE_NEWS

0730 PM     TSTM WND DMG     4 S SPOKANE             47.62N 117.40W
08/12/2014                   SPOKANE            WA   PUBLIC

            2200 S. GRAND BLVD. REPORTED POWER LINE
            DOWN. REPORT BY SPOKANE_NEWS

0430 PM     TSTM WND DMG     3 NNW LAPWAI            46.45N 116.82W
08/12/2014                   NEZ PERCE          ID   TRAINED SPOTTER

            GUST TO 48 MPH AND POWER POLE BLOWN DOWN.
            TIME AND ESTIMATED.

0540 PM     TSTM WND DMG     MOSCOW                  46.73N 116.99W
08/12/2014                   LATAH              ID   PUBLIC

            LARGE TREE DOWN ON POWERLINES NEAR HAYES AND
            3RD STREET. REPORT FROM BIG COUNTRY NEWS
            CONNECTION.

0730 PM     TSTM WND DMG     3 NW SPOKANE            47.70N 117.46W
08/12/2014                   SPOKANE            WA   PUBLIC

            N. DRISCOLL AND W. WELLESLEY, REPORTED POWER
            LINE DOWN. REPORTED BY SPOKANE_NEWS

0646 PM     TSTM WND DMG     2 S COEUR D'ALENE       47.67N 116.79W
08/12/2014                   KOOTENAI           ID   PUBLIC

            TREE LIMB BLOWN DOWN. REPORT FROM TWITTER

0545 PM     TSTM WND DMG     6 NNW TYLER             47.52N 117.81W
08/12/2014                   SPOKANE            WA   PUBLIC

            TREE DOWN BLOCKING TUCKER PRAIRIE ROAD

0520 PM     TSTM WND DMG     MOSCOW                  46.73N 117.01W
08/12/2014                   LATAH              ID   PUBLIC

            LARGE TREE BLOWN DOWN IN TOWN. PHOTO.

0730 PM     TSTM WND DMG     2 NNE SPOKANE           47.69N 117.40W
08/12/2014                   SPOKANE            WA   PUBLIC

            547 E. EMPIRE, REPORTED POWER LINE DOWN.
            REPORTED BY SPOKANE_NEWS

0810 PM     TSTM WND DMG     SANDPOINT               48.28N 116.56W
08/12/2014                   BONNER             ID   LAW ENFORCEMENT

            TREE DOWN ON A POWER LINE.

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 12, 9:04 PM PDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
904 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     KELLER                  48.08N 118.68W
08/12/2014                   FERRY              WA   PUBLIC

            TREES DOWN IN KELLER. GUSTS ESTIMATED AT
            40-50 MPH. RELAYED TO SPOTTER VIA HAM RADIO.

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 12, 9:19 PM PDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
919 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     HARRINGTON              47.48N 118.25W
08/12/2014  E60 MPH          LINCOLN            WA   PUBLIC

            TREES DOWN

&&

NWS SPOKANE WA
IRIS SYSTEM
Local storm report, Aug 12, 9:28 PM PDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
928 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     MOSCOW                  46.73N 117.00W
08/12/2014  E60 MPH          LATAH              ID   PUBLIC

            6 INCH LIMB BLOWN DOWN IN TOWN. POWER OUT TO
            >5000 PEOPLE.

&&

NWS SPOKANE WA
IRIS SYSTEM

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 5:00 PM PDTSevere Thunderstorm WarningOTXAsotin, Whitman60 min
Aug 12, 5:10 PM PDTSevere Thunderstorm WarningOTXAdams, Lincoln, Spokane, Whitman50 min
Aug 12, 5:35 PM PDTSevere Thunderstorm WarningOTXSpokane, Whitman25 min
Aug 12, 5:49 PM PDTSevere Thunderstorm WarningOTXFerry, Lincoln, Spokane, Stevens56 min
Aug 12, 6:43 PM PDTSevere Thunderstorm WarningOTXDouglas, Ferry, Grant, Lincoln, Okanogan, Stevens62 min
Aug 12, 6:58 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Spokane62 min
Aug 12, 7:56 PM PDTSevere Thunderstorm WarningOTXPend Oreille64 min
Aug 12, 7:57 PM PDTSevere Thunderstorm WarningOTXChelan, Douglas, Ferry, Okanogan63 min
Aug 12, 8:30 PM PDTFlash Flood WarningOTXOkanogan3 hr
Aug 12, 9:41 PM PDTFlash Flood WarningOTXChelan5 hr
Aug 12, 11:06 PM PDTFlash Flood WarningOTXChelan3 hr
Aug 13, 12:05 AM PDTAreal Flood AdvisoryOTXChelan3 hr
Aug 13, 12:21 AM PDTAreal Flood AdvisoryOTXChelan3 hr
Aug 13, 12:34 AM PDTAreal Flood AdvisoryOTXChelan116 min
Aug 13, 4:53 AM PDTAreal Flood AdvisoryOTXOkanogan3 hr
Aug 13, 6:47 AM PDTAreal Flood AdvisoryOTXChelan3 hr
Aug 13, 7:28 AM PDTFlash Flood WarningOTXChelan3 hr
Aug 13, 4:06 PM PDTSpecial Weather StatementOTXGarfield39 min
Aug 13, 4:46 PM PDTSpecial Weather StatementOTXGarfield44 min

Nearby

Flash Flood Warnings in Washington, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.